# SDR IPXA2022092886677

- Difficulty date: September 28, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 66,950 hours, 22,492 cycles
- Engine: Ge CF680C2*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3B413B
- Part serial: N2115
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, ON CLIMB OUT L HYD DEMAND PUMP EICAS MESSAGE FOLLOWED QRH PROCEDURE SHUT AFFECTED PUMP OFF RETURNED TO ICN PER MMOC.T/S PER FIM 29-11-00-815-806. FOUND FAULT INTERMITTENT RTR LEFT ELCU, K204, K680 AND K130 PRECAUTIONALLY PER AMM 29-11-04-401 & WDM 29-11-12 PG1 SH2. LH ACMP SYS OPS TEST ALL NORMAL. A/C OK FOR SVC.
